| Catalog Number |
0500308E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility clinical administrator reported that a dialyzer blood leak occurred 25 minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being an external blood leak.The leak was visually observed in the dialyzer membrane.The machine, a fresenius 4008s machine, did not give a blood leak alarm.The patient¿s estimated blood loss (ebl) was approximately 80ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be discarded and was not available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was one approved temporary deviation notice (dn) reported on the lot which was unrelated to the complaint event.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.Should additional relevant information become available, a supplemental report will be submitted.